By Topic

Type IV self-dual codes over rings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
Dougherty, S.T. ; Dept. of Math., Scranton Univ., PA, USA ; Gaborit, P. ; Harada, M. ; Munemasa, A.
more authors

We study Type IV self-dual codes over the commutative rings of order 4. Gleason-type theorems of Type IV codes and their shadow codes are investigated. A mass formula of Type IV codes over these rings are given. We give a classification of Type TV codes over Z4 and F2+uF2 for reasonable lengths. We also construct a number of optimal Type TV codes

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 7 )